# SDR DALA13044163760

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOORBEAM, BS 328, RBL 54 CORROSION AT FASTENER HOLE. MX REPAIRED UPPER TEE OF FLOORBEAM STA 328, LBL 7 -RBL 65 IAW SRM 53-10-51, REPAIR 7.
